Classification of simple quartics up to equisingular deformation

Aktaş Ç.

Hiroshima Mathematical Journal, vol.47, no.1, pp.87-112, 2017 (SCI-Expanded) identifier

  • Publication Type: Article / Article
  • Volume: 47 Issue: 1
  • Publication Date: 2017
  • Doi Number: 10.32917/hmj/1492048849
  • Journal Name: Hiroshima Mathematical Journal
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.87-112
  • Abdullah Gül University Affiliated: No


© 2017, Hiroshima University. All rights reserved.We study complex spatial quartic surfaces with simple singularities up to equisingular deformations; as a first step, give a complete equisingular deformation classification of non-special simple quartic surfaces.